# SDR MASA2010123001575

- Difficulty date: December 28, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 17,344 hours, 13,731 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Quick Disconnect
- Condition: Disconnected
- Location: Nr 4 Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANTI-SKID FAIL ON LANDING, BRAKES W/N RELEASE.  MX WENT WITH AIRPORT OPS TO REMOVE THE AIRCRAFT FROM THE TAXI WAY.  MX RE-CONNECTED NR 4 BRAKE QUICK DISCONNECT.
